MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 10031773
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that after priming the set with lactated ringer's the rn attached the tubing to the patient and noticed that the roller clamp was upside down.The customer confirmed that there was no patient harm however inconvenience and waste of switching the tubing and bag of lactated ringer's after iv start.
 
Additional Manufacturer Narrative
The customer¿s report that the roller clamp was upside down was confirmed based on visual inspection of the as-received set sample.The roller clamp component was in an incorrect orientation/upside down per the set's assembly drawing.Manual handling of the set¿s engagements observed no separation.Visual inspection of the set sample observed a roller clamp component in an incorrect orientation/upside down per the set's assembly drawing.The sample was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.No other issues were observed.The root cause was due to a misassembly of the set during the manufacturing process.
 
Event or Problem Description
It was reported that after priming the set with lactated ringer's, the rn attached the tubing to the patient and noticed that the roller clamp was upside down.The customer confirmed that there was no patient harm, however; there was inconvenience and waste of switching the tubing and bag of lactated ringer's after the iv start.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9331395
Report Number9616066-2019-03269
Device Sequence Number11323655
Product Code FPA
UDI-Device Identifier10885403220920
UDI-Public10885403220920
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2022
Device Model Number10031773
Device Catalogue Number10031773
Device Lot Number19095833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient Weight88